What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before the first event at Nov 30, 2:21 PM EST, 44 minutes earlier.
Area forecast discussion, Nov 30, 2:21 PM EST, 44 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
221 PM EST Mon Nov 30 2020
.SYNOPSIS...
A strong surface low will lift from the Southeast early this
morning to the Saint Lawrence Valley tonight, where it will
stall through Wednesday before continuing northward into eastern
Canada late this week. High pressure in the system's wake will
build northeastward into the eastern U.S. Wednesday and Thursday
before moving offshore Thursday night and Friday. Another system
may affect the region this weekend into early next week.
&&
.NEAR TERM /THROUGH TUESDAY/...
A Tornado Watch is in effect for portions of the forecast area.
Rest of the afternoon: The surface low is now located over north-
central PA and at least the southern half or so of our area resides
in the narrow warm sector associated with this cyclone. This
is evidenced by widespread temperatures south of I-95 in the mid to
upper 60s (around 70 in GED), with dewpoints generally in the low to
mid 60s... essentially a subtropical airmass (makes sense given that
this airmass was located over the GOM only 18-24 hours ago). The dry
slot associated with the system is very evident on WV and is
punching into western portions of the area as we speak. The drier
mid-lvl air will steepen mid-lvl lapse rates and these steeper lapse
rates overtop the subtropical airmass will result in at least a few
hundred J/kg (maybe even closer to a 1000 if you believe some of the
more bullish guidance) of CAPE this afternoon. Low-lvl wind profiles
remain impressive with latest SPC mesoanalysis indicating about
50kts of 0-3km shear, and over 300-400 m2/s2 of 0-1SRH (although
these values will start to decrease a bit over the next few hours as
the LLJ progresses north).
Both of these factors point to at least a conditional low-topped
severe wind and tornado threat for a window through about 6-7PM. The
threat is somewhat limited by the lack of forcing (the closed mid-
lvl low is well upstream of the area), and the warm advection aloft
(which supported the earlier rainfall) has largely ceased. That
being said CAMs still indicate at least scattered convection forming
over western portions of our area this afternoon with some
disagreement over whether these will tend discrete (e.g. low-topped
supercells) or more organized multi-cell/linear. By early this
evening everything should lift northeast as the cold front moves in,
and drier air wins out. Synoptic winds will also decrease as the low
slowly lifts north so feel confident that the wind advisory can be
axed by 6PM if not earlier.
Tonight: A fairly quiet night is expected under continued cold air
advection. Can't totally rule out some patchy fog/drizzle given the
antecedent rainfall but ideally the drier SW flow will limit this
potential. Lows should run in the upper 30s to mid 40s with
continued cold advection.
Tuesday: The cold core mid-lvl low will meander over our area on
Tuesday which will probably support at least BKN-OVC cloud cover,
and a chance for some showery precipitation. Think that precip will
be most likely over the Poconos, closer to the wrap around precip
and residual LE streamers (although the 850 flow direction is not
particularly favorable for our area). Given considerable cold
advection during the day expect that a changeover to mix or snow
will be possible during the day over the Poconos. However, don't
expect much in the way of accumulations unless precip lingers into
Tuesday night when temperatures cool down. We should also mix fairly
well during the day tomorrow so expect breezy conditions with wind
gusts 25-30mph possible, with stratocu also becoming quite abundant
during the daytime hours.
&&
.SHORT TERM /TUESDAY NIGHT THROUGH WEDNESDAY NIGHT/...
The large-scale pattern changes little Tuesday night and
Wednesday, though the pressure gradient should be on a
diminishing trend during this period. Nevertheless, another
breezy day should be expected Wednesday, and periodic bouts of
snow showers may occur in the Poconos. Models continue to look a
little on the dry side in our northwest CWA, and the proximity
of model-derived QPF is concerning enough to keep a mention of
snow showers in Carbon and Monroe Counties through Wednesday.
Again, not expecting anything significant, but occasional light
snow showers seem probable during this period.
Wednesday will be colder than Tuesday, as cold advection
continues to the south of the stalled cyclone. Expect
highs in 30s in the Poconos and far northwest New Jersey and in
the 40s elsewhere. By Wednesday night, the low to our north will
begin to accelerate northward into eastern Canada, as it is
kicked by a digging vort max in Ontario. This will allow a
surface high in the Southeast to build northeastward toward the
Eastern Seaboard. As winds diminish in this pattern, a good
night of radiational cooling is expected. Trended lows downward
Wednesday night, now firmly below model consensus.
&&
.LONG TERM /THURSDAY THROUGH SUNDAY/...
The main concern for the medium-range forecast is the ultimate
evolution of the large-scale pattern Friday through Sunday.
Quiet weather is expected Thursday, as midlevel ridging begins
to affect the area. With rising heights, expect highs to be a
little warmer than Wednesday, with winds lighter.
Model agreement goes off the rails Friday through the weekend,
with run-to-run and model-to-model consistency seemingly absent
for the past 48 hours. Models are really struggling with three
distinct synoptic-scale features of interest: (1) a digging vort
max in eastern Canada and the adjacent Northeast on Thursday and
Friday, (2) a southern-stream perturbation that ejects eastward
and interacts with the eastern Canada vort max, and (3) another
digging vort max from central Canada, which acts to kick (1) and
(2) eastward with time.
The GFS and CMC solutions look somewhat similar to each other
but nothing similar to their simulations from 24 hours ago, with
a somewhat progressive/elongated system moving through the
eastern U.S. Friday and Saturday. This scenario poses a
precipitation risk as early as Thursday night, with temperatures
perhaps cold enough at onset for a wintry mix northwest of the
Fall Line. The GFS is much deeper with the system, though, and
ejects it on a farther-east track, which would be even more
favorable for some wintry precipitation in the northwest CWA.
Meanwhile, the 00z ECMWF does not look remotely similar, with
the southern-stream system shoved south of the area given the
faster timing of the northern-stream vort max. This behavior was
seen to some degree in last night's simulation, but the
antecedent 12z counterpart solutions looked nothing like this
pattern evolution. Given ensemble output, this solution seems
lower probability but cannot be ruled out entirely.
The bottom line is that the Friday through Sunday period has the
potential to be unsettled in our area, but there is little
confidence in the sensible-weather details at this stage. A
broad brush of slight-to-chance PoPs and temperatures near
seasonal averages is appropriate at this stage. Eventually, the
deterministic models develop a strong storm in the western
Atlantic and/or New England early next week, which would spell
windy conditions and potential for some showery precipitation
(perhaps of the wintry variety).
&&
.AVIATION /19Z MONDAY THROUGH SATURDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE,
KRDG, KILG, KMIV, KACY and surrounding areas.
Rest of today...Prevailing MVFR ceilings with periods of IFR
possible. Moderate to locally heavy rain in additions to
scattered thunderstorms through this afternoon will briefly
lower conditions to IFR/LIFR. Southerly winds around 15 to 20
knots with gusts around 25 to 35 knots through this afternoon,
will start to drop off this evening. LLWS will continue through
20Z, tapering off through 22Z as the LLJ passes to the east of
the area. Generally high confidence with lower confidence of
timing of category changes and convection.
Tonight...All showers are expected to diminish in coverage by
00Z and only a few light passing showers may remain after 00Z.
Otherwise, mainly MVFR conditions through around 03Z, lifting to
VFR for the overnight period. Southwest winds around 5 to 10
knots. Moderate confidence.
Tuesday...MVFR ceilings possible, mainly in the morning due to
showers, especially north and west of KPHL. Otherwise, expect
VFR conditions to prevail. Southwest winds around 10 to 15 knots
with gusts around 20 to 30 knots. Moderate confidence.
Outlook...
Tuesday night and Wednesday...VFR with west or southwest winds
5 to 15 kt, with gusts to 20+ kt on Wednesday. High confidence.
Wednesday night and Thursday...VFR with west to southwest winds
5 to 15 kt. Moderate confidence.
Thursday night and Friday...Restrictions possible with a chance
of rain. There is some potential for a wintry mix northwest of
PHL. West to southwest winds 5 to 15 kt. Very low confidence.
&&
.MARINE...
Gale conditions will continue over at least the northern waters
for at least a few more hours, will reassess later this
afternoon to see if it can be cancelled earlier than its
expiration time of 03Z. Otherwise SCA conditions will prevail
through Tuesday with seas remaining rather elevated (10-12 ft this
afternoon then more 8-10ft tonight into Tuesday). Gusts will relax
overnight before increasing again to around 30 kts on Tuesday. Can't
totally rule out a few isolated gales on Tuesday but don't think
these will be overly widespread or long lasting.
Outlook...
Tuesday night and Wednesday...Advisory conditions probable,
with winds west to southwest 15 to 25 kt with gusts to 30 kt.
Seas 6 to 9 feet Tuesday night and 4 to 7 feet on Wednesday,
subsiding with time.
Wednesday night...Advisory conditions possible, with west winds
10 to 20 kt with higher gusts. Seas 3 to 5 feet.
Thursday through Friday...Sub-advisory conditions expected.
&&
.TIDES/COASTAL FLOODING...
For the Little Assawoman Bay and the Barnegat Bay, levels
continue to rise. We have issued a Coastal Flood Statement
through this evening and will continue to monitor these areas.
The tidal Delaware River: The surge of water up the Delaware
Bay combined with increasing freshwater runoff has yielded
tidal levels higher than guidance was suggesting. As a result,
tidal levels have risen above advisory levels and a Coastal
Flood Advisory has been issued and is in effect through 5 PM.
The eastern shore of Chesapeake Bay: Strong southeast winds
combined with a later high tide seem to suggest minor flooding
is possible, if not probable, in tidal portions of eastern
Maryland. Will monitor observations closely, with an advisory
issuance possible if upstream (lower bay) observations confirm
suspicions that models are underforecasting this potential. High
tide is late this afternoon and early this evening in these
areas.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...Coastal Flood Advisory until 5 PM EST this afternoon for
PAZ070-071-106.
NJ...Wind Advisory until 6 PM EST this evening for NJZ012>014-020-
026-027.
Coastal Flood Advisory until 5 PM EST this afternoon for
NJZ017>019.
DE...None.
MD...None.
MARINE...Gale Warning until 9 PM EST this evening for ANZ450>455.
Gale Warning until 4 PM EST this afternoon for ANZ430-431.
&&
Synopsis...CMS
Near Term...Carr
Short Term...CMS
Long Term...CMS
Aviation...CMS/Meola
Marine...CMS/Carr
Tides/Coastal Flooding...WFO PHIHazardous weather outlook, Nov 30, 2:24 PM EST, 41 minutes before
Hazardous Weather Outlook
National Weather Service Mount Holly NJ
224 PM EST Mon Nov 30 2020
NJZ001-007-008-PAZ054-055-060>062-011930-
Sussex-Warren-Morris-Carbon-Monroe-Berks-Lehigh-Northampton-
224 PM EST Mon Nov 30 2020
This Hazardous Weather Outlook is for northern New Jersey, east
central Pennsylvania and northeast Pennsylvania.
.DAY ONE...This afternoon and tonight.
Showers and isolated thunderstorms are expected this afternoon into
early this evening. These showers and storms will be capable of
producing damaging winds.
.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.
The probability for widespread hazardous weather is low.
.SPOTTER INFORMATION STATEMENT...
Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.
NJZ009-010-015-PAZ101>105-011930-
Hunterdon-Somerset-Mercer-Western Chester-Eastern Chester-
Western Montgomery-Eastern Montgomery-Upper Bucks-
224 PM EST Mon Nov 30 2020
...TORNADO WATCH 515 IN EFFECT UNTIL 7 PM EST THIS EVENING...
This Hazardous Weather Outlook is for central New Jersey, northern
New Jersey, northwest New Jersey and southeast Pennsylvania.
.DAY ONE...This afternoon and tonight.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Tornado Watch.
.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.
The probability for widespread hazardous weather is low.
.SPOTTER INFORMATION STATEMENT...
Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.
PAZ106-011930-
Lower Bucks-
224 PM EST Mon Nov 30 2020
...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 5 PM EST THIS AFTERNOON...
...TORNADO WATCH 515 IN EFFECT UNTIL 7 PM EST THIS EVENING...
This Hazardous Weather Outlook is for southeast Pennsylvania.
.DAY ONE...This afternoon and tonight.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Tornado Watch.
Coastal Flood Advisory.
.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.
The probability for widespread hazardous weather is low.
.SPOTTER INFORMATION STATEMENT...
Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.
NJZ012-011930-
Middlesex-
224 PM EST Mon Nov 30 2020
...WIND ADVISORY IN EFFECT UNTIL 6 PM EST THIS EVENING...
...TORNADO WATCH 515 IN EFFECT UNTIL 7 PM EST THIS EVENING...
This Hazardous Weather Outlook is for northern New Jersey.
.DAY ONE...This afternoon and tonight.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Tornado Watch.
Wind Advisory.
.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.
The probability for widespread hazardous weather is low.
.SPOTTER INFORMATION STATEMENT...
Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.
DEZ001-002-MDZ012-015-019-020-NJZ016-021-011930-
New Castle-Kent-Kent MD-Queen Annes-Talbot-Caroline-Salem-Cumberland-
224 PM EST Mon Nov 30 2020
...TORNADO WATCH 515 IN EFFECT UNTIL 7 PM EST THIS EVENING...
This Hazardous Weather Outlook is for central Delaware, northern
Delaware, northeast Maryland and southern New Jersey.
.DAY ONE...This afternoon and tonight.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Tornado Watch.
.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.
No hazardous weather is expected at this time.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.
NJZ017>019-PAZ070-071-011930-
Gloucester-Camden-Northwestern Burlington-Delaware-Philadelphia-
224 PM EST Mon Nov 30 2020
...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 5 PM EST THIS AFTERNOON...
...TORNADO WATCH 515 IN EFFECT UNTIL 7 PM EST THIS EVENING...
This Hazardous Weather Outlook is for southern New Jersey and
southeast Pennsylvania.
.DAY ONE...This afternoon and tonight.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Tornado Watch.
Coastal Flood Advisory.
.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.
The probability for widespread hazardous weather is low.
.SPOTTER INFORMATION STATEMENT...
Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.
NJZ013-014-020-026-027-011930-
Western Monmouth-Eastern Monmouth-Ocean-Coastal Ocean-
Southeastern Burlington-
224 PM EST Mon Nov 30 2020
...WIND ADVISORY IN EFFECT UNTIL 6 PM EST THIS EVENING...
...TORNADO WATCH 515 IN EFFECT UNTIL 7 PM EST THIS EVENING...
This Hazardous Weather Outlook is for central New Jersey and
southern New Jersey.
.DAY ONE...This afternoon and tonight.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Tornado Watch.
Wind Advisory.
.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.
The probability for widespread hazardous weather is low.
.SPOTTER INFORMATION STATEMENT...
Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.
NJZ022-025-011930-
Atlantic-Coastal Atlantic-
224 PM EST Mon Nov 30 2020
...TORNADO WATCH 515 IN EFFECT UNTIL 7 PM EST THIS EVENING...
This Hazardous Weather Outlook is for southern New Jersey.
.DAY ONE...This afternoon and tonight.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Tornado Watch.
.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.
The probability for widespread hazardous weather is low.
.SPOTTER INFORMATION STATEMENT...
Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.
DEZ003-004-NJZ023-024-011930-
Inland Sussex-Delaware Beaches-Cape May-Atlantic Coastal Cape May-
224 PM EST Mon Nov 30 2020
...TORNADO WATCH 515 IN EFFECT UNTIL 7 PM EST THIS EVENING...
This Hazardous Weather Outlook is for southern Delaware and
southern New Jersey.
.DAY ONE...This afternoon and tonight.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Tornado Watch.
.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.
The probability for widespread hazardous weather is low.
.SPOTTER INFORMATION STATEMENT...
Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.
ANZ450>455-011930-
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
224 PM EST Mon Nov 30 2020
...GALE WARNING IN EFFECT UNTIL 9 PM EST THIS EVENING...
...TORNADO WATCH 515 IN EFFECT UNTIL 7 PM EST THIS EVENING...
This Hazardous Weather Outlook is for Atlantic coastal waters.
.DAY ONE...This afternoon and tonight.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Tornado Watch.
Gale Warning.
.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.
The probability for widespread hazardous weather is low.
.SPOTTER INFORMATION STATEMENT...
Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.
ANZ430-431-011930-
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
224 PM EST Mon Nov 30 2020
...GALE WARNING IN EFFECT UNTIL 4 PM EST THIS AFTERNOON...
...TORNADO WATCH 515 IN EFFECT UNTIL 7 PM EST THIS EVENING...
This Hazardous Weather Outlook is for Delaware Bay Waters.
.DAY ONE...This afternoon and tonight.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Tornado Watch.
Gale Warning.
.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.
The probability for widespread hazardous weather is low.
.SPOTTER INFORMATION STATEMENT...
Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.
In the hours before
Local storm report, Nov 30, 1:36 PM EST, 1 hour 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
136 PM EST MON NOV 30 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1258 PM FLOOD 1 NNW WHITE HOUSE STATI 40.63N 74.78W
11/30/2020 HUNTERDON NJ LAW ENFORCEMENT
US HWY 22 WEST, NEAR VAN HORNE ROAD IS
CLOSED DUE TO FLOODING IN READINGTON TWP.
&&Local storm report, Nov 30, 1:41 PM EST, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
141 PM EST MON NOV 30 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0115 PM FLOOD 3 WSW CLOVERHILL 40.47N 74.83W
11/30/2020 HUNTERDON NJ OTHER FEDERAL
THE NESHANIC RIVER AT REAVILLE EXCEEDED ITS
FLOOD STAGE OF 6.5 FEET AT 1:15 PM.
&&Local storm report, Nov 30, 2:19 PM EST, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
219 PM EST MON NOV 30 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0130 PM TSTM WND DMG 1 WNW BETHLEHEM TWP 40.67N 75.03W
11/30/2020 HUNTERDON NJ EMERGENCY MNGR
DAMAGE TO TREES AND WIRES ALONG ASBURY WEST
PORTAL ROAD IN BETHLEHEM TOWNSHIP. TIME
ESTIMATED FROM RADAR.
&&
NCLocal storm report, Nov 30, 2:29 PM EST, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
229 PM EST MON NOV 30 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0200 PM FLOOD EAST GREENVILLE 40.41N 75.50W
11/30/2020 MONTGOMERY PA OTHER FEDERAL
PERKIOMEN CREEK AT EAST GREENVILLE, PA
EXCEEDED ITS FLOOD STATE OF 4 FEET AT 2 PM.
&&Local storm report, Nov 30, 2:30 PM EST, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
230 PM EST MON NOV 30 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1200 PM FLOOD NEWTOWN SQUARE 39.99N 75.40W
11/30/2020 DELAWARE PA OTHER FEDERAL
CRUM CREEK AT NEWTOWN SQUARE EXCEEDED ITS
FLOOD STAGE OF 6 FEET AT 12 PM.
&&Special weather statement, Nov 30, 2:34 PM EST, 31 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
234 PM EST Mon Nov 30 2020
NJZ001-007>010-302030-
Morris-Hunterdon-Sussex-Somerset-Warren-
234 PM EST Mon Nov 30 2020
...A SHOWER WILL AFFECT MORRIS...NORTHEASTERN HUNTERDON...CENTRAL
SUSSEX...EAST CENTRAL WARREN AND NORTHWESTERN SOMERSET COUNTIES...
At 233 PM EST, a shower was located over Chester, or 11 miles west of
Morristown, moving northeast at 35 mph.
Wind gusts up to 50 mph are possible with this shower.
Locations impacted include...
Newton, Dover, Hopatcong, Kinnelon, Hackettstown, Butler, Wharton,
Rockaway, Mount Arlington, Franklin, Mendham, Mountain Lakes,
Stanhope, Hamburg, Netcong, Peapack And Gladstone, Ogdensburg,
Sussex, Chester and Victory Gardens.
This includes the following highways...
Interstate 78 in New Jersey between mile markers 23 and 26.
Interstate 80 in New Jersey between mile markers 19 and 40.
If outdoors, consider seeking shelter inside a building.
LAT...LON 4120 7436 4109 7450 4107 7449 4104 7450
4105 7445 4102 7443 4103 7442 4100 7433
4061 7477 4080 7491 4131 7459
TIME...MOT...LOC 1933Z 228DEG 30KT 4081 7471
JEO